Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling cold, shortness of breath and loss of appetite. What is the normal bp for an individual?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Is 130/46 blood pressure something to be concerned about? Tires easily, can be short of breath, cold much of the time, loss of appetite
Posted Tue, 2 Apr 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Polash Sannigrahi 49 minutes later

Thanks for your query.

A blood pressure value has 2 parts:
1. Systolic blood pressure (the higher value)
2. Diastolic blood pressure (the lower value)

Blood pressure values depends on a number of factors like posture, method of measurement, etc & single blood pressure reading is not usually considered significant.

So, kindly get your values recorded again.

The presence of low diastolic blood pressure values in subsequent recordings can be a reason of concern as it may indicate some pathology in the blood vessel wall or the valves.

The symptoms like getting tired easily or shortness of breath can be attributed to this condition or any hidden cardiac pathology.
It can also be due to the side effect of the anti-hypertensive medications you are using.

So, it will be better to consult your treating physician & discuss regarding this matter.
So that appropriate management steps could be taken.

Investigations like Electrocardiogram, ECHO, Holter monitoring will be helpful in clinching the diagnosis.

Any decision regarding the management procedure should be taken by the Doctor based on case history, proper physical examination & co-relating the findings with investigation reports.

Wishing you a Good Health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor